# SDR DALA2016092006799

- Difficulty date: September 19, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 62,494 hours, 23,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND NUMEROUS EMERGENCY LIGHTS INOPERATIVE IN CABIN. REPLACED THE LAMPS & REPLACED FUSES IAW WDM 33-51-13. OPS CHECKED GOOD. OK FOR SERVICE.
